# SDR IPXA13M77524

- Difficulty date: February 23, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 63,509 hours, 12,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD CARGO DOOR FUSELAGE CUT OUT AFT LWR CORNER REPAIR DOUBLER FOUND DENTED  AND GOUGED.  REPAIRED FWD. CARGO DOOR FUSELAGE CUT OUT AFT LWR. CORNER REPAIR REF STAS A EA 011-5330-01-A4509 REV I/R, EO MD11-5330-50168-A.
